# SDR CAL950785

- Difficulty date: September 2, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N14840
- Make and model: Doug DC-9-82
- Aircraft serial: 49580
- System (JASC): 4920 · APU Core Engine
- Part: Apu
- Part number: 3812761
- Condition: Inoperative
- Location: Tail
- Part time: 23,613 hours
- Stage of operation: TO
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLT NR 356 - EWR - THE APU WAS IN USE PRIOR TO TAKEOFF FROM EWR, BUT WAS SHUT DOWN BEFORE TAKING THE RUNWAY.  SMOKE ENTERED THE CABIN MOMENTARILY AFTER TAKEOFF.  THE SMOKE DISSIPATED AND THE FLIGHT WAS CONTINUED WITHOUT FURTHER PROBLEM.  THE APU WAS REMOVED AND REPLACED.  LEAK AND OPERATIONAL CHECKS WERE GOOD.  (M)
